MathSciNet Relay Station
MathSciNet bibliographic data
MR2983857 35A30 (35Q53 37K05)
Caraffini, G. L.; Galvani, M. Symmetries and exact solutions via conservation laws for some partial differential equations of mathematical physics. Appl. Math. Comput. 219 (2012), no. 4, 1474–1484.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement